# SDR A6WA200740590

- Difficulty date: October 15, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK FUEL ACCESS DOOR CUTOUT 650BB, WS 54.897, HOLE NR 1, HAS PITTING CORROSION ON INBOARD AND OUTBOARD ENDS IN NON-CRITICAL AREA MEASURES APPROX 10.5 INCH LONG BY .25 INCH WIDE BY .009 INCH DEEP AND 5.5 INCH LONG BY .25 INCH WIDED BY .006 INCH DEEP.  MAINTENANCE REPAIRED IAW AWAC EO E06/021/457 AND BOMBARDIER REO 601R-57-21-030 REV F. (M)
